# SDR 06FDEA0311

- Difficulty date: January 22, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47820
- Aircraft time: 77,876 hours, 20,310 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Manifold
- Condition: Failed
- Location: Nr 2 Pneu Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING TO 1800 NR 2 MANIFOLD FAILURE. COMPLIED WITH QRH UNABLE TO REDUCE NR 2 PNEUMATIC PRESSURE .LANDED AT NEAREST SUITABLE AIRPORT.   "MEL 36-01-A: NR 2 PNEUMATIC SUPPLY SYSTEM - INOP."  INSTALLED NEW FLANGE, RETAINER & SEAL AT NR 2 ENG OVER PRESSURE VALVE.
